# SDR QXEA2010010300958

- Difficulty date: December 30, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 22,719 hours, 16,473 cycles
- Engine: Ge CF34*
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMPER REPORTS SERVICE DOOR IS HARD TO OPEN.  CLEAN & LUBED SERVICE DOOR & CYCLE THE DOOR FEW TIMES, OPS CHECK GOOD.  RETURNED TO SERVICE.  NO PARTS REPLACED.
